Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Noncommutative unique factorization domains


Author: P. M. Cohn
Journal: Trans. Amer. Math. Soc. 109 (1963), 313-331
MSC: Primary 16.15
Erratum: Trans. Amer. Math. Soc. 119 (1965), 552.
MathSciNet review: 0155851
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16.15

Retrieve articles in all journals with MSC: 16.15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1963-0155851-X
PII: S 0002-9947(1963)0155851-X
Article copyright: © Copyright 1963 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia